# SDR AALA202504083024

- Difficulty date: April 1, 2025
- Submitted: April 8, 2025
- Operation: Air carrier
- Aircraft: N860NN
- Make and model: Boeing 737823
- Aircraft serial: 40583
- Aircraft time: 42,704 hours, 18,282 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Condition: Smoke
- Location: Zone 900
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: GALLEY OVEN NUMBER 2 SMOKES EXCESSIVELY, UNUSABLE.  ACCOMPLISHED OPERATIONAL CHECK OF NUMBER 2 OVEN PER A.M.M 25-32-02 IN BOTH LOW AND HIGH HEAT WITH NO SMOKE OR DEFECTS NOTED.
